# SDR QXEA9900336

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N483US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11233
- System (JASC): 2810 · Fuel Storage
- Part: Panel
- Condition: Corroded
- Location: Rt Fuel Tank
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT WING FUEL TANK ACCESS PANEL 74E HAS MINOR FRETTING CORROSION ON MATING SURFACE AROUND SCREW HOLES. REPAIRED IAW FOKKER SRM 51-10-04, PARAGRAPH 4.
